cnrs   Université de Toulouse
Avec cedram.org

Année 2005


Luigi Ambrosio; Gianluca Crippa; Stefania Maniglia
Traces and fine properties of a $BD$ class of vector fields and applications
Sér. 6 Vol. 14 no. 4 (2005), p. 527-561 Détail
Hammadi Abidi; Taoufik Hmidi
Un résultat de décroissance des poches de tourbillon axisymétriques
Sér. 6 Vol. 14 no. 4 (2005), p. 563-592 Détail
Werner Balser
Summability of power series in several variables, with applications to singular perturbation problems and partial differential equations
Sér. 6 Vol. 14 no. 4 (2005), p. 593-608 Détail
Patrick Cattiaux
Hypercontractivity for perturbed diffusion semigroups
Sér. 6 Vol. 14 no. 4 (2005), p. 609-628 Détail
Sandra Delaunay
Approximation diophantienne et distances ultramétriques non standard
Sér. 6 Vol. 14 no. 4 (2005), p. 629-661 Détail
Lubomir Gavrilov
Higher order Poincaré-Pontryagin functions and iterated path integrals
Sér. 6 Vol. 14 no. 4 (2005), p. 663-682 Détail
Claudio Landim
Gaussian estimates for symmetric simple exclusion processes
Sér. 6 Vol. 14 no. 4 (2005), p. 683-703 Détail
Nicolas Roy
The geometry of nondegeneracy conditions in completely integrable systems
Sér. 6 Vol. 14 no. 4 (2005), p. 705-719 Détail
François Bolley; Cédric Villani
Weighted Csiszár-Kullback-Pinsker inequalities and applications to transportation inequalities
Sér. 6 Vol. 14 no. 3 (2005), p. 331-352 Détail
Vincent Cossart; Guillermo Moreno-Socías
Racines approchées, suites génératrices, suffisance des jets
Sér. 6 Vol. 14 no. 3 (2005), p. 353-394 Détail
Alexei G. Gorinov
Real cohomology groups of the space of nonsingular curves of degree 5 in $\mathbb{CP}^{2}$
Sér. 6 Vol. 14 no. 3 (2005), p. 395-434 Détail
Kunio Ichinobe
On the relation between the Borel sum and the classical solution of the Cauchy problem for certain partial differential equations
Sér. 6 Vol. 14 no. 3 (2005), p. 435-458 Détail
Michael Kapovich
Flats in 3-manifolds
Sér. 6 Vol. 14 no. 3 (2005), p. 459-499 Détail
Nabil Ourimi
Extension of correspondences between rigid polynomial domains
Sér. 6 Vol. 14 no. 3 (2005), p. 501-514 Détail
Olivier Schneider
Stabilité des fibrés $\Lambda ^{p}E_{L}$ et condition de Raynaud
Sér. 6 Vol. 14 no. 3 (2005), p. 515-525 Détail
Dominique Bakry; Abdellatif Bentaleb
Extension of Bochner-Lichnérowicz formula on spheres
Sér. 6 Vol. 14 no. 2 (2005), p. 161-183 Détail
Romain Bondil
Geometry of superficial elements
Sér. 6 Vol. 14 no. 2 (2005), p. 185-200 Détail
Olivier Couronné
A large deviation result for the subcritical Bernoulli percolation
Sér. 6 Vol. 14 no. 2 (2005), p. 201-214 Détail
Joël Merker
Étude de la régularité analytique de l'application de réflexion CR formelle
Sér. 6 Vol. 14 no. 2 (2005), p. 215-330 Détail
Michel Hickel
Sur quelques aspects de la géométrie de l'espace des arcs tracés sur un espace analytique
Sér. 6 Vol. 14 no. 1 (2005), p. 1-50 Détail
Laurent Bernis
Solutions stationnaires des équations de Vlasov-Poisson à symétries cylindriques
Sér. 6 Vol. 14 no. 1 (2005), p. 51-70 Détail
Duc Tai Trinh
Coefficients de Stokes du modèle cubique : point de vue de la résurgence quantique
Sér. 6 Vol. 14 no. 1 (2005), p. 71-103 Détail
Mohammad Daher
Translations mesurables et ensembles de Rosenthal
Sér. 6 Vol. 14 no. 1 (2005), p. 105-121 Détail
Andrzej J. Maciejewski; Maria Przybylska
Differential Galois approach to the non-integrability of the heavy top problem
Sér. 6 Vol. 14 no. 1 (2005), p. 123-160 Détail

Recherche d'un article
Recherche dans le site
haut